# SDR F3LA00099

- Difficulty date: May 15, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 2,260 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FLOOR FRAME INTERCOSTAL AT BS 927 TO BS 947, LBL 10.  MAINTENANCE FABRICATED REPLACEMENT INTERCOSTAL PER SRM 53-10-2.  (X)
